The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (253 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 3, 2001, pp. 691–708
DOI: 10.4171/ZAA/1039

Published online: 2001-09-30

Parametric Weighted Integral Inequalities for A-Harmonic Tensors

Shuseng Ding[1]

(1) Seattle University, United States

We prove the $A_r(\Omega­$)-weighted Hardy-Littlewood inequality, the $A_r(\Omega­$)-weighted weak reverse Hölder inequality and the $A_r(\Omega­$)-weighted Caccioppoli-type estimate for $A$-harmonic tensors all being generalizations of classical results.

Keywords: $A_r$-weights, inequalities, $A$-harmonic equation, differential forms

Ding Shuseng: Parametric Weighted Integral Inequalities for A-Harmonic Tensors. Z. Anal. Anwend. 20 (2001), 691-708. doi: 10.4171/ZAA/1039